# SDR SCNA99135

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Component: 900542
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE CENTER AISLE OVERWING EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED THE CENTER AISLE OVERWING EMERGENCY EXIT SIGN BATTERY PACK.  OPERATIONALLY CHECKS GOOD PER MM 335022.
